BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2005 >
Volume 12 Number 4 >

Please use this identifier to cite or link to this item:

Title: Automata–based Method for Solving Systems of Linear Constraints in {0,1}
Authors: Krivoi, Sergey
Matvyeyeva, Lyudmila
Grzywacz, Wioletta
Keywords: System of the Linear Diophantine Equations
Set of the Basis Solutions
Outputless Finite State Automaton
Issue Date: 2005
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: We consider a finite state automata based method of solving a system of linear Diophantine equations with coefficients from the set {-1,0,1} and solutions in {0,1}.
ISSN: 1313-0463
Appears in Collections:Volume 12 Number 4

Files in This Item:

File Description SizeFormat
ijita12-4-p10.pdf69.77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback